# SDR 526041

- Difficulty date: May 26, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N306CS
- Make and model: Cessna 550
- Aircraft serial: 5500881
- Engine: Pwa PW530A
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Smoke
- Location: Nr 2 Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, CREW REPORTED A BURNING SMELL AND SLIGHT AMOUNT OF SMOKE COMING FROM UNDER THE GLARE SHIELD.  PROBLEM OCCURRED WHILE USING NR 2 COMM.  CREW DETERMINED ODOR AND SMOKE COMING FROM RADIO.  THE NR 2 COMM CIRCUIT BREAKER WAS PULLED, SMELL AND SMOKE CLEARED.  CREW DETERMINED IT WOULD BE BEST TO LAND AIRCRAFT AND DETERMINE CAUSE.  AIRCRAFT DIVERTED, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT IS BEING INSPECTED BY MAINTENANCE.  (NE03200410244)
